Octonic formulations of Maxwell type fluid equations


Journal of Mathematical Physics, vol.56, no.9, 2015 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 9
  • Publication Date: 2015
  • Doi Number: 10.1063/l4930805
  • Journal Name: Journal of Mathematical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Anadolu University Affiliated: Yes


© 2015 AIP Publishing LLC.Although the origins of electromagnetic theory and the fluid mechanics are completely different, the compressible ideal fluid equations can be expressed in a form analogous to that of electromagnetism. In this paper, the Maxwell type fluid equations are rewritten in terms of octons. Using the analogies between electromagnetism and fluid mechanics, the compact and elegant formulations are derived. It is proved that single octonic expression describes Maxwell-type fluid equations. The octonic fluid wave equations and fluid Poynting theorem are also formulated in a similar form to electromagnetism and linear gravity.